# SDR ASOA2013121109611

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 27,628 hours, 19,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EXTERIOR EMERGENCY LIGHT IS OUT.  REPLACED LAMP IAW AMM 33-51-015, OPS CHECKED GOOD.
